Piecewise linear paths among convex obstacles

M. Berg, de, J. Matousek, O. Schwarzkopf

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Title of host publicationProceedings 25th Annual ACM Symposium on Theory of Computing (San Diego CA, USA, May 16-18, 1993)
    PublisherAssociation for Computing Machinery, Inc
    Pages505-514
    ISBN (Print)0-89791-591-7
    Publication statusPublished - 1993

    Cite this